# SDR R61A201305120460

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 13,639 hours, 8,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: RAH352001
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT DEMO O2 MASK NEEDED TO BE REPLACED.  MAINTENANCE REMOVED AND REPLACED AFT O2 DEMO MASK PER EMB AMM AND OPS CHECKED GOOD.
